Generalized functions on adeles. Linear and non-linear theories

Tom 88 / 2010

Yakov V. Radyno, Yauhen M. Radyna Banach Center Publications 88 (2010), 243-250 MSC: Primary 43A70; Secondary 46F30. DOI: 10.4064/bc88-0-19

Streszczenie

We consider various generalizations of linear homogeneous distributions on adeles and construct a number of algebras of non-linear generalized functions on adeles and totally disconnected groups such as the discrete adeles.

Autorzy

  • Yakov V. RadynoBelarusian State University
    Nezalezhnastsi av., 4
    BY-220030, Minsk, Belarus
    e-mail
  • Yauhen M. RadynaBelarusian State University
    Nezalezhnastsi av., 4
    BY-220030, Minsk, Belarus
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek